# SDR ASAA2020022132255

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 48,521 hours, 14,492 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7410 · Ignition Power Supply
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO RISE IN EGT AFTER START LEVER RAISED TO IDLE ON #1 ENGINE USING RIGHT IGNITER. ENGINE #1 STARTED NORMALLY USING THE LEFT IGNITER. GROUNDED - YES. FOUND C/B A-1 ENG IGNITER C/B POPPED. RESET C/B #1 ENG IGNITION REF B737-800 AMM 20-60-01 PERFORMED #1 ENG START OPS NORMAL. REF AMM 74-00-04. PERFORMED GVI ON IGNITER BOXES AND C/B PANEL AFT SIDE NO DAMAGE NOTED.
